Über unvollständige Orthogonalsysteme
Compositio Mathematica, Tome 4 (1937) , pp. 373-379.
@article{CM_1937__4__373_0,
     author = {Sidon, S.},
     title = {\"Uber unvollst\"andige Orthogonalsysteme},
     journal = {Compositio Mathematica},
     pages = {373--379},
     publisher = {Johnson Reprint Corporation},
     volume = {4},
     year = {1937},
     zbl = {0016.30003},
     language = {de},
     url = {www.numdam.org/item/CM_1937__4__373_0/}
}
Sidon, S. Über unvollständige Orthogonalsysteme. Compositio Mathematica, Tome 4 (1937) , pp. 373-379. http://www.numdam.org/item/CM_1937__4__373_0/